# SDR CA100209006

- Difficulty date: January 25, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Engine: Pwa PW120A
- System (JASC): 7320 · Fuel Controlling System
- Part: Ecu
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) POWER LOSS/IFSD WITH THE ENGINE OPERATING IN MANUAL MODE, THE ENGINE FUEL FLOW AND OTHER PARAMETERS WENT TO ZERO. THE PILOT ELECTED TO SHUTDOWN THE ENGINE AND A SINGLE ENGINE LANDING FOLLOWED. THE ELECTRONIC CONTROL UNIT (ECU) WARNING WAS ILLUMINATED AT THE TIME. THE ECU WAS REPLACED AND GROUND RUNS WERE SATISFACTORY.  MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE. (TC 20100209006)
